Zu Hauptinhalt springen

Research

Publications

  • M. Hellus, A. Rechenauer, R. Waldi,?On the Frobenius number of certain numerical semigroups, Internat. J. Algebra Comput.,?Vol. 31, No. 03 (2021), 519 - 532
  • M. Hellus, A. Rechenauer, R. Waldi, Numerical semigroups generated by primes, Semigroup Forum 101 (2020), 690 – 703
  • M. Hellus,?Generalization of a connectedness result to cohomologically complete intersections, Proc. Amer. Math. Soc.?148?(2020), no.?1, 33?-?35
  • M. Hellus, A. Rechenauer and R. Waldi, Note on a theorem of Eliahou, Semig